# SDR FDEA201103291241

- Difficulty date: March 29, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53812635202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSP ON FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 AND STRINGER 26 IAW SB A300-53-6123R04, HOLE 'J' FOUND CRACKED.  REPAIRED CARRIED OUT AS PER EO 6-5310-7-5017 A5 PART 5,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112. REPETITIVE INSPECTION REQUIRED AS PER EO 6-5310-7-5017 A5 PART 5.
